Pharmacokinetically induced benzodiazepine withdrawal.
Аннотация
Pharmacokinetic interactions between medications can have clinically significant effects. Concern usually arises when a medication is added to a continuing regimen, though discontinuation of a medication can also have an impact. A case is presented of a patient who experienced benzodiazepine withdrawal symptoms on discontinuation of nefazodone, an antidepressant that inhibits the cytochrome P450 3A4 isoenzyme. Plasma levels of alprazolam, a substrate for the 3A4 isozyme, fell rapidly when nefazodone was discontinued, presumably because of renewed 3A4 isoenzyme activity. The management of the patient's withdrawal symptoms is described.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.